MathSciNet Relay Station
MathSciNet bibliographic data
MR2461790 60F05 (60G51 60G60 60H05)
Peccati, Giovanni; Taqqu, Murad S. Limit theorems for multiple stochastic integrals. ALEA Lat. Am. J. Probab. Math. Stat. 4 (2008), 393–413.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement